# SDR ASAA2019050929305

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,817 hours, 14,134 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINE NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED AND REMAINED ON. THEN MASTER CAUTION AND FUEL ILLUMINATED ON PANEL DURING RECALL OF AFTER START CHECKLIST. GROUNDED - YES. ACCOMPLISHED EEC BITE, SIGNAL DISAGREE FAULT PRESENT. OPENED COWL FOUND NR 1 ENG FILTER BYPASS CONNECTOR NOT CONNECTED. REINSTALLED CONNECTER. NORMAL INDICATION RESTORED DURING ENGINE RUN. REPAIR CONFIRMATION OKAY. PER FIM 73-05 TASK 801.
